MathSciNet Relay Station
MathSciNet bibliographic data
MR500813 (58 #18332) 54C05 (54D55 54E35)
Marty, R. H. Sequential continuity in dyadic spaces. Proc. Amer. Math. Soc. 66 (1977), no. 2, 363–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement